Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin

Advil Ibuprofen 200 mg - 200 Coated Tablets, Pack of 6


Advil Ibuprofen 200 mg - 200 Coated Tablets, Pack of 6 by Advil at HQ Health Blogs. MPN: PF15421. Hurry! Limited time offer. Offer valid only while supplies last. Temporarily relieves minor aches and pains due to: Headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever. Easy open arthritis cap. This package for households without young children.Active Ingredients: In Each Tablet: Ibuprofen 200 mg (NSAID)*; *Nonsteroidal Anti-Inflammatory DrugTemporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor


Product Description & Reviews

Temporarily relieves minor aches and pains due to: Headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis. Temporarily reduces fever. Easy open arthritis cap. This package for households without young children.Active Ingredients: In Each Tablet: Ibuprofen 200 mg (NSAID)*; *Nonsteroidal Anti-Inflammatory DrugTemporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis..

Features & Highlights

  • Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis.

Additional Information

Manufacturer:PFIZER CONSUMER HEALTHCAR
Brand:Advil
Part Number:PF15421
Publisher:PFIZER CONSUMER HEALTHCAR
Studio:PFIZER CONSUMER HEALTHCAR
MPN:PF15421
UPC:305730154215
EAN:0305730154215
Item Weight:1.5 pounds
Item Size:6 x 10 x 10 inches

Advil Ibuprofen 200 mg - 200 Coated Tablets, Pack of 6 by Advil

Buy Now:
Advil Ibuprofen 200 mg - 200 Coated Tablets, Pack of 6

4.2 out of 5 stars with 250 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$113.02


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Advil PM Pain Reliever/Nighttime Sleep-Aid -120 Caplets -120 Caplets, Pack of 6
By Advil
mpn: PF16443, ean: 0305730164436,

Excedrin Migraine Pain Reliever - 200 Caplets, Pack of 6
By Excedrin
mpn: NO20399200, ean: 0300672039927,

Tylenol 8 HR Arthritis Pain - 225 Caplets, Pack of 6
By Tylenol
mpn: JO308383700, ean: 0300450838377,

Excedrin Extra Strength Pain Reliever - 200 Caplets, Pack of 6
By Excedrin
mpn: 0492, ean: 0300678104926,

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 4)
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5)
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 3) NL&GY
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 4) Fx&kH
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5) Fx&kH
By Aleve

Motrin IB, Ibuprofen, Aches and Pain Relief, 225 Count (Pack of 5)
By Motrin
mpn: 300450481627, ean: 0638563198065,



Privacy Policy / Terms of Service / Accessibility Statement
© 2020 - hqhealthblogs.com. All Rights Reserved.